(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Cherry Flavor, 500 mg, 8 Oz

(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Cherry Flavor, 500 mg, 8 Oz
Model: Equate
Brand: Equate
(1294)
2 stores
3 Products

Product Details

Achieve quick relief with a 500mg dose of Equate Extra Strength Acetaminophen Liquid, available in an 8 oz bottle. It is formulated to help reduce fevers, as well as provide a reprieve from backaches, headaches, toothaches, menstrual cramps and the aches and pains associated with the common cold. This Equate acetaminophen liquid has a pleasant cherry flavor. It's suitable for use by adults and children who are aged 12 and over. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Cherry Extra Strength Pain Relief Liquid: Equate acetaminophen liquid temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps Toothache pain reliever temporarily reduces fever Pain relief acetaminophen for people ages 12 and over Liquid formula is easy to take Compare to Tylenol Extra Strength active ingredient

Shop Now

Compare Buying Options

Last Updated: 2025-08-28 23:17:08

Search
Amazon Amazon

$4.88
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 1414420
User Reviews and Ratings
4.7 (1294 ratings)
4.7 out of 5 stars
UPC 681131061261

Description

Achieve quick relief from body aches and pains with Equate Extra Strength Acetaminophen Pain Relief Liquid. Formulated to help reduce fevers and provide a reprieve from backaches, headaches, toothaches, menstrual cramps, and the aches and pains associated with the common cold, this liquid acetaminophen is an ideal addition to any household's medicine cabinet. Its included dose-measuring cup makes it simple to prepare and its pleasant cherry flavor makes it easier to administer. Our extra-strength pain relieving/fever-reducing liquid formula is suitable for use by adults and children who are 12 years of age and older and is an especially great option for individuals who experience difficulty with swallowing pills. Get the relief you need to take on your day with Equate Extra Strength Acetaminophen Pain Relief Liquid. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Extra Strength Acetaminophen Pain Relief Liquid, Cherry Flavor, 500 mg, 8 fl oz: Extra-strength pain relief liquid medication Alcohol-free adult rapid burst liquid for adults and children 12 years of age and older Compare to the active ingredient in Tylenol Extra Strength Temporarily relieves minor aches and pains due to headache, the common cold, backache, toothache, muscular aches, minor aches, and premenstrual and menstrual cramps Temporarily reduces fever Active ingredient (in each 15 mL dose): Acetaminophen 500 mg (pain reliever/fever reducer)

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Extra Strength Acetaminophen Pain Relief Liquid, Cherry Flavor, 500 mg, Cherry Flavor, 8 fl oz, Compare to Tylenol® Extra Strength Active Ingredient
Reviews: 1294
app.ratings: (1294)
Price:
$4.88 Visit walmart
3
(2 pack) (2 Pack) Equate Extra Strength Acetaminophen Cherry Flavor, 500 mg, 8 Oz
Price:
$9.47 Visit walmart
4
(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Cherry Flavor, 500 mg, 8 Oz
Price:
$19.52 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(3)
Reviewed in the USA on Aug 15, 2025

This stuff does seem to help if you have pain,because it's easier to take and it goes down pretty smoothly.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 05, 2025

i have a hard time swallowing pills. so having the liquid pain reliever is so much easier when i have a fever or headaches. the measuring cup that is included also helps with the appropriate amount.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 13, 2025

I had a knee replacement 11/19, I don't like the narcotics perscribed no longer than I have to. So after the 3 rd day i subbed the Tylenol for the rest of the day. I took the narcotics only right before Physical Therapy torture sessions

Anonymous • Review provider: walmart.com
(4)
Reviewed in the USA on Mar 08, 2025

This has the same ingredients as Tylenol and costs less. No brainer. I have no problem using store brands when the product works as good as a name brand. This does and I need a liquid Acetaminophen. I have purchased several times and will continue.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 25, 2025

Great for those adults who have a hard time swallowing pills. And the big positive is that it seems to work a little faster on a headache than the pill form. Price is not bad compared to the name brand. This is a medicine cabinet staple here.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1